# SDR USAA2009110393010

- Difficulty date: September 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A14504
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - CRACKED RT PYLON SKIN AT THE ACCESS PANEL 5823R, NAC STA 234- NAC STA 243.  REPAIRED RT PYLON SKIN AT THE ACCESS PANEL 5823R, NAC STA 234- NAC STA 243 IAW 132687.
